Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 26, 2015, 5:12 PM EDT for Hamilton County, Florida; Echols County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2015, 5:12 PM EDT (21:12 UTC)
- Expired
- May 26, 2015, 5:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Hamilton County, FL, Echols County, GA
The radar
The Moody AFB radar (KVAX), 33 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:09 PM EDT, 3 minutes earlier.
Area forecast discussion, May 26, 5:09 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 509 PM EDT TUE MAY 26 2015 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG THE INTERSTATE 75 CORRIDOR THROUGH EARLY EVENING... .NEAR TERM (THROUGH TONIGHT): ISOLATED TO WIDELY SCATTERED INLAND SHOWERS AND STORMS WILL BECOME MORE NUMEROUS ACROSS OUR WESTERN ZONES LATE THIS AFTERNOON BETWEEN 5 AND 8 PM ALONG THE SLOWLY MOVING GULF COAST SEABREEZE. EASTERN AREAS WILL REMAIN RAIN FREE THANKS TO BEING BEHIND THE ATLANTIC COAST SEABREEZE AND ON THE WESTERN PERIPHERY OF STRONG SUBSIDENCE AND DRY AIR ALOFT ACROSS THE WESTERN ATLANTIC OCEAN. THE STORMS ACROSS OUR WESTERN ZONES WILL BE WORKING WITH CAPE VALUES NEAR 3000 J/KG AND 0-6KM BULK SHEAR VALUES NEAR 25 KNOTS. SOME UPPER LEVEL ENERGY AND APPRECIABLE UPPER DIVERGENCE LATE THIS AFTERNOON WILL ALL COMBINE TO SUPPORT THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS IN OUR WESTERN ZONES LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...EXCESSIVE LIGHTNING...AND LOCALLY HEAVY RAINFALL DUE TO SLOW STORM MOTION. ALL OF THIS ACTIVITY ACROSS OUR WESTERN ZONES WILL GENERALLY REMAIN NEARLY STATIONARY WITH A SLOW DRIFT EASTWARD TOWARDS THE HIGHWAY 301 CORRIDOR EARLY THIS EVENING. THIS ACTIVITY WILL ALSO WEAKEN CONSIDERABLY THIS EVENING WITH THE LOSS OF DIURNAL HEATING. ALL CONVECTION SHOULD END BY MIDNIGHT WITH NO RAIN EXPECTED THE REST OF THE NIGHT. OVERNIGHT LOWS WILL BE SLIGHTLY COOLER DUE TO DEEP LAYER DRY AIR ADVECTING WESTWARD ACROSS THE FORECAST AREA OVERNIGHT. .SHORT TERM (WEDNESDAY THROUGH FRIDAY NIGHT)... A RATHER STAGNANT WEATHER PATTERN WILL PREVAIL...FEATURING RIDGING ALOFT ALONG THE SOUTHEASTERN U.S. SEABOARD...WITH "BERMUDA" SURFACE RIDGING MAINTAINING A DEEP ONSHORE WIND REGIME LOCALLY. SHORTWAVE ENERGY WILL GLIDE NORTHEASTWARD FROM THE GULF OF MEXICO AROUND THE PERIPHERY OF THE ATLANTIC RIDGE ON WEDNESDAY...IMPACTING THE WESTERN SUWANNEE VALLEY AND INTERIOR SOUTHEAST GEORGIA...WITH SCATTERED TO NUMEROUS CONVECTION DEVELOPING MAINLY WEST OF INTERSTATE 75. A VERY DRY AND SUBSIDENT AIR MASS...CURRENTLY SEEN ON WATER VAPOR IMAGERY IN THE OFFSHORE ATLANTIC WATERS...WILL ADVECT WESTWARD AND COVER MUCH OF OUR REGION FROM LATE TOMORROW THROUGH THE REST OF THE WORK WEEK. THIS DRY AIR WILL MIX DOWN TO THE SURFACE DURING THE AFTERNOON HOURS...WITH DEWPOINTS INLAND FALLING TO NEAR 60 DEGREES DURING THE AFTERNOON HOURS. ENHANCED EASTERLY FLOW MAY DRIVE A FEW SHOWERS ONSHORE DURING THE MORNING HOURS ON THURSDAY...BUT STRONG SUBSIDENCE SHOULD LIMIT COVERAGE TO ISOLATED AS THIS ACTIVITY MOVES INLAND DURING THE AFTERNOON. HIGHS WILL RANGE FROM NEAR 90 WELL INLAND TO THE LOWER 80S AT THE COAST. LOWS WILL FALL TO THE MID 60S INLAND...WITH LOWER 70S AT THE COAST. .LONG TERM (SATURDAY THROUGH TUESDAY)... A TROUGH ALOFT WILL GRADUALLY DIG SOUTHEASTWARD FROM THE PLAINS STATES TO THE LOWER MISSISSIPPI VALLEY. THIS WEATHER PATTERN WILL MAINTAIN A RIDGE OVER OUR REGION...ALBEIT AT A WEAKENED STATE. LESS SUBSIDENCE SHOULD ALLOW FOR AN INCREASE IN DIURNAL CONVECTIVE COVERAGE ALONG MESOSCALE BOUNDARIES SUCH AS THE ATLANTIC AND GULF COAST SEA BREEZES THIS WEEKEND. LOW-LEVEL EASTERLY FLOW WILL FOCUS SCATTERED AFTERNOON AND EVENING ACTIVITY INLAND...WITH ISOLATED NOCTURNAL AND MORNING SHOWER ACTIVITY POSSIBLE IN THE COASTAL COUNTIES. AS THE SHORTWAVE DIGS INTO THE LOWER MISSISSIPPI VALLEY...INCREASING SOUTHWEST FLOW ALOFT MAY FINALLY BRING MORE CONVECTIVE ACTIVITY TO COASTAL LOCATIONS EARLY NEXT WEEK. WILL KEEP SCATTERED DIURNAL COVERAGE IN THE FORECAST GRIDS FOR NOW. HIGHS WILL REMAIN NEAR 90 INLAND...AND THE MID 80S AT THE COAST. LOWS WILL RANGE FROM THE UPPER 60S INLAND TO THE MID 70S AT THE COAST. && .AVIATION... PRIMARILY EXPECTING VFR CONDITIONS TO PREVAIL. ONE EXCEPTION WILL BE AT THE GNV TERMINAL THIS AFTERNOON WHERE THERE IS A CHANCE FOR A BRIEF PERIOD OF IFR CONDITIONS WITH GUSTY WINDS IN THUNDERSTORM ACTIVITY. WILL JUST CARRY VCTS FOR NOW SINCE THE HIGHEST COVERAGE IS EXPECTED TO REMAIN JUST WEST OF GAINESVILLE. INLAND THUNDERSTORMS WILL WIND DOWN THIS EVENING WITH VFR PREVAILING OVERNIGHT. && .MARINE... EASTERLY WINDS 10 TO 15 KNOTS WILL INCREASE BRIEFLY TO 15 TO 20 KNOTS OVER THE OFFSHORE ZONES THIS EVENING...BUT DURATIONS ARE EXPECTED TO BE TOO BRIEF TO WARRANT AN SCEC HEADLINE. WINDS WILL BECOME MORE NORTHEASTERLY THURSDAY NIGHT THROUGH SATURDAY AS THE ATLANTIC RIDGE RE-ORIENTS ITSELF...BUT SPEEDS WILL MOSTLY REMAIN BELOW CAUTION SPEEDS...WITH THE EXCEPTION FOR A FEW HOURS EACH EVENING DURING THE DAILY WIND SURGE AROUND SUNSET. SEAS OFFSHORE MAY APPROACH CAUTION CRITERIA ON FRIDAY AND FRIDAY NIGHT. ONSHORE WINDS WILL PERSIST INTO EARLY NEXT WEEK...BUT SPEEDS AND SEAS WILL SLOWLY SUBSIDE THIS WEEKEND AS THE ATLANTIC RIDGE NUDGES EASTWARD. RIP CURRENTS: MODERATE RISK CONTINUES THROUGH WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 88 66 89 / 40 40 20 10 SSI 72 83 71 82 / 10 10 20 20 JAX 69 86 67 85 / 10 10 20 20 SGJ 72 84 72 83 / 10 10 10 20 GNV 67 90 66 89 / 50 10 10 20 OCF 69 90 68 88 / 30 10 10 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER/NELSON/WALSH
Hazardous weather outlook, May 26, 10:47 AM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1047 AM EDT TUE MAY 26 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-271000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA- BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1047 AM EDT TUE MAY 26 2015 ...STRONG STORMS POSSIBLE NEAR THE I-75 CORRIDOR LATE TODAY... ...ELEVATED RIP CURRENT RISK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS STORMS WILL DEVELOP ON THE GULF COAST SEABREEZE NEAR THE I-75 CORRIDOR LATE THIS AFTERNOON. THIS ACTIVITY WILL THEN DRIFT SLOWLY TO THE EAST TOWARDS THE HIGHWAY 301 CORRIDOR THROUGH THIS EVENING. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...EXCESSIVE LIGHTNING...AND LOCALLY HEAVY RAINFALL DUE TO SLOW STORM MOVEMENT. ONSHORE WINDS AND EASTERLY SWELLS WILL PRODUCE A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ELEVATED RIP CURRENT RISK WILL PERSIST THROUGH THE WEEK. ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE OVER INLAND AREAS THROUGH FRIDAY. STORMS WILL BECOME MORE NUMEROUS THIS WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, May 26, 3:57 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 PM EDT TUE MAY 26 2015 FLZ021-262030- SUWANNEE FL- 357 PM EDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL 430 PM EDT... AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCALPIN...OR 9 MILES SOUTHEAST OF LIVE OAK...MOVING NORTH AT 25 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. LOCATIONS IMPACTED INCLUDE... LIVE OAK...MCALPIN AND HOUSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3009 8284 3006 8294 3032 8314 3035 8288 TIME...MOT...LOC 1957Z 163DEG 24KT 3018 8292 NELSON
Special weather statement, May 26, 4:30 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT TUE MAY 26 2015
FLZ021-262115-
SUWANNEE FL-
430 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUWANNEE COUNTY UNTIL
515 PM EDT...
AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF OBRIEN...OR 12 MILES SOUTHEAST OF MAYO...MOVING
NORTHWEST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
MCALPIN...OBRIEN...LURAVILLE...BRANFORD...HILDRETH AND GRADY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8292 2995 8278 2995 8285 2992 8282
2991 8286 2988 8289 2990 8290 2989 8292
2995 8292 2996 8295 2999 8296 3001 8298
3001 8300 3008 8307 3009 8311 3011 8312
3010 8321 3015 8324
TIME...MOT...LOC 2029Z 139DEG 9KT 2994 8301
NELSONSpecial weather statement, May 26, 4:34 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT TUE MAY 26 2015
FLZ035-262115-
GILCHRIST FL-
434 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST COUNTY UNTIL 515 PM
EDT...
AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING NORTHWEST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TRENTON AND BELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2973 8293 2979 8266 2956 8266
2956 8275 2958 8276 2958 8278 2959 8294
2959 8296 2962 8297
TIME...MOT...LOC 2033Z 140DEG 7KT 2965 8275
NELSONSpecial weather statement, May 26, 4:55 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT TUE MAY 26 2015
FLZ020-021-262145-
HAMILTON FL-SUWANNEE FL-
455 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON AND SUWANNEE COUNTIES
UNTIL 545 PM EDT...
AT 454 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUWANNEE RIVER STATE PARK...MOVING NORTH AT 25 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...JENNINGS...SUWANNEE RIVER STATE PARK...SUWANNEE
SPRINGS...CROSSROADS...BLUE SPRINGS...MCALPIN...LURAVILLE...DOWLING
PARK...NEWBURN AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3061 8288 3060 8279 3009 8293 3008 8307
3011 8312 3011 8316 3009 8319 3010 8320
3026 8325 3031 8321 3035 8321 3035 8319
3038 8319 3039 8317 3041 8318 3042 8322
3046 8322 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 2054Z 165DEG 23KT 3033 8311
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:40 PM EDT | Special Weather Statement | JAX | Suwannee | 35 min |
| May 26, 3:57 PM EDT | Special Weather Statement | JAX | Suwannee | 33 min |
| May 26, 4:30 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| May 26, 4:34 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| May 26, 4:54 PM EDT | Areal Flood Advisory | JAX | Gilchrist, Suwannee | 2 hr |
| May 26, 4:55 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 50 min |
| May 26, 5:16 PM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| May 26, 5:22 PM EDT | Special Weather Statement | JAX | Columbia | 38 min |
| May 26, 5:24 PM EDT | Special Weather Statement | JAX | Marion | 21 min |
| May 26, 5:46 PM EDT | Special Weather Statement | JAX | Marion | 29 min |
| May 26, 6:04 PM EDT | Special Weather Statement | JAX | Baker | 41 min |
| May 26, 6:09 PM EDT | Areal Flood Advisory | JAX | Marion | 96 min |
| May 26, 6:32 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| May 26, 6:49 PM EDT | Special Weather Statement | JAX | Baker, Union | 41 min |
| May 26, 7:47 PM EDT | Areal Flood Advisory | JAX | Alachua | 88 min |
| May 26, 5:31 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 44 min |
| May 26, 5:39 PM EDT | Special Weather Statement | JAX | Coffee | 51 min |
| May 26, 5:44 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 46 min |
| May 26, 6:14 PM EDT | Special Weather Statement | JAX | Coffee | 46 min |
| May 26, 6:28 PM EDT | Special Weather Statement | JAX | Appling | 47 min |
| May 26, 6:30 PM EDT | Special Weather Statement | JAX | Coffee | 45 min |
| May 26, 6:31 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 44 min |
| May 26, 6:44 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Ware | 31 min |
| May 26, 6:59 PM EDT | Special Weather Statement | JAX | Bacon, Jeff Davis | 46 min |
| May 26, 7:17 PM EDT | Special Weather Statement | JAX | Pierce, Ware | 43 min |
| May 26, 7:39 PM EDT | Areal Flood Advisory | JAX | Atkinson, Bacon, Coffee, Jeff Davis, Ware | 81 min |
| May 26, 7:52 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Jeff Davis | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.